# SDR UALA2010101803843

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 47,355 hours, 5,633 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003100
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT DOOR 1L IS INOPERATIVE.  REPLACED BATTERY, OPS CHECKED NORMAL.
